Hi wrong1 Yes it list several different taste coming from the mouth And your problem must be pretty bad because they have you on the higher dose You could call the doctor Monday and see if you can try something else or let him know that your having this problem keep your eye out for a dry mouth it can cause that to which can lead to sore's and you don't need that but on your dose and the strange taste it dose list those as side effects Good Luck if its too bad check with your doctor again... Chuck1957
- Pantoprazole Information for Consumers
- Pantoprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pantoprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2012 • 1 answer
Posted 9 Apr 2013 • 2 answers
Posted 23 Apr 2013 • 2 answers
Pantoprazole - I have been taking 40mg per day of Pantoparzole for almost 30 day. I now have severe?
Posted 14 Sep 2014 • 1 answer
Posted 20 Apr 2016 • 0 answers